MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC.; SET, BLOOD TRANSFUSION

BAXTER INTERNATIONAL INC.; SET, BLOOD TRANSFUSION
Model Number 2C7627
Medical Device Problem Codes Filling Problem (1233); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G1: device manufacturer address 1: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a blood recipient set under infused.Four hours into a patient blood transfusion, only 250 cc of the blood was infused into the patient.The tubing set was primed with normal saline, line was flushed ¿several times¿, and blood was placed ¿high on the pole¿ upon due diligence the customer confirmed the flow issue was user related.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was discarded; therefore, a device analysis could not be completed.However, the customer confirmed that the flow issue was identified to be a practice related issue and there was no product malfunction.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
NA
Common Device Name
SET, BLOOD TRANSFUSION
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
see h11
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19801901
Report Number1416980-2024-03767
Device Sequence Number17988650
Product Code BRZ
UDI-Device Identifier00085412004136
UDI-Public(01)00085412004136(10)R23E26093
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K993120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2C7627
Device Catalogue Number2C7627
Device Lot NumberR23E26093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer08/23/2024
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown